# SDR DL72S972065

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED 5TH FROM BOTTOM SPAR, LT SIDE, 2ND CANTED BLKHD INTERIOR VERT STAB.  FABRICATED REPAIR DOUBLER AND INSTALLED PER M/M 55-30-0 FIG 802.
